# SDR ZZDA2008016

- Difficulty date: August 20, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT DISARM WITH SWITCH IN OFF POSITION.  OVERWING EXIT LIGHTS WILL COME ON WITH ALL POWER OFF.  DISCONNECTED EMERGENCY BATTERY PACK IN AFT CARGO CEILING PANEL, REMOVED AND REPLACED OVERWING EVACUATION EMERGENCY BATTERY POWER SUPPLY PER M/M B-717 M/M REF 33-51-06.  OPS CHECKS GOOD.
